| Catalog Number |
8065751511 |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
08/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A nurse reported that ophthalmic tips has rough or sharp edges and causing anterior capsular rents.Patient and procedure detail were not reported.Patient outcome was unknown.This record is regarding to patient one of four patients from the initial reporter.
Additional Manufacturer Narrative
Additional information is provided in sections h.6 and h.11.A sample was not received at the manufacturing site for evaluation for the report that the ia tips were not smooth; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.All i/a tips are 100% visually inspected prior to being released from the manufacturing facility complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.